Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

depo side effects

So I asked a previous quesiton that i;m positive you all havent read, here's a lil background before i start.
I've been havin g some early pregnancy type symptoms (fatigue, nasuea, backache headaches, you get the idea). I took a hpt and it came back negative. I've been on the depo since Jan, just had my 3rd shot. Now, I'm gettin extra moody and frustrated with my 3 yr old stepson. Unfortunately I dont have insurance with hubby yet. So my question is, has anyone had these type symptoms with the depo shot?? And how was it corrected?

 
AmandaN1

Asked by AmandaN1 at 2:53 PM on Jul. 31, 2009 in Health

Level 8 (227 Credits)
This question is closed.
Answers (3)
  • I TOOK DEPO FOR 2 YEARS THEN WAS OFF FOR 5 I COULDNT GET PREGO FOR 5 YEARS AND JUST HAD MY FIRST CHILD. WHEN I WAS ON IT I HAD VERY BAD SIDE EFFECTS. I WOULD NEVER USE IT AGAIN OR RECOMMEND IT TO ANYONE.YOU MAY NEED TO GO GET A BLOOD TEST TO SEE IF YOU ARE OR NOT I WAS TAKING HPT ALSO THEN DECIDED TO GET A BLOOD TEST IT WOULDNT SHOW UP IN URINE BUT IN BLOOD. THAT MIGHT BE WHAT U COULD DO
    firstimemomm603

    Answer by firstimemomm603 at 4:05 AM on Aug. 3, 2009

  • yes I did It turned out I was Prego! I will never use it again. LOL
    neveragain17

    Answer by neveragain17 at 3:08 PM on Jul. 31, 2009

  • I've been on Depo for years. I got a little weight gain. Maybe. Could be I'm just lazy :)
    Every 6 months or so I get those strange symptoms, but it always comes out negative and I get back to normal after a week or 2.
    emhain

    Answer by emhain at 3:53 PM on Jul. 31, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN